# SDR AALA20060446

- Difficulty date: July 7, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY PATH LIGHT AT SEAT 3B HAS MISSING LENS.  REPLACED EMERGENCY PATH LIGHT LENS AT SEAT 3B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
